# SDR AALA201804139013

- Difficulty date: April 12, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 45,229 hours, 30,159 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR BATTERY INOPERATIVE.  REPLACED EMERGENCY EXIT BATTERY IAW AMM 33-51-38-400-002-A. OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
